MathSciNet Relay Station
MathSciNet bibliographic data
MR745209 51F20 (51B20)
Radó, F. A characterization of the semi-isometries of a Minkowski plane over a field $K$. J. Geom. 21 (1983), no. 2, 164–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement